Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning in the chest while coughing. Taking zithromax. Could this be due to anxiety or something serious?

So last friday (6 days ago) i started feeling bad like a sinus infection , went to urgent care on monday and the lady thought i had pnemonia but then i told her i had a burn in my chest when i coughed, cough started on monday (3 days ago), she then did a chest x ray and said it was fine so she thought i just had bronchitis . She gave me some cough cough medicine and some little clear round pills for coughing and zithromax . She said if i didnt feel any better in two days to start the anti biotic. I didnt wait, i started it that night. My sinus is def. better but today my arms are randomly tingeling along with my shoulders and upper back, my stomach has been burning and i havent had a appetite in a few days, whats got me worried is the tingeling, could this be severe anxiety or should i go to the ER and have my chest looked at???
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
the tingeling of arm shoulders and upper back may be related to nerve compression between vertebral shold see a neurologist for the same.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor